# SDR SWAA075960

- Difficulty date: December 2, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 41,136 hours, 34,554 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Rod
- Part number: 6937290
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, LT AILERON FAILED FREE PLAY CHECK.  REMOVED AND REPLACED CONTROL ROD PER MM.
